# SDR CALA2009063000336

- Difficulty date: June 28, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N24729
- Make and model: Boeing 737724
- Aircraft serial: 28945
- Aircraft time: 34,228 hours, 11,132 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U22
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY INTERCOSTAL BETWEEN STATIONS 344 AND 360 AT LBL 10 IS CRACKED.  REMOVED AND REPLACED INTERCOSTAL AT STATIONS 344 - 360, LBL 10 PER SAMPLE, REF ECRA 5321-01423 AND SRM 51-40-02.
